# SDR UPS04441912

- Difficulty date: January 27, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  AFT OF BULK CARGO COMPT- RT STA 2220 IN BETWEEN STR 40 AND STR 44 SHEAR TIE ATTACH ANGLE FOUND CORROSION CRACKED.  CORROSION BLEND OUT 0.071 X 1 X 3 INCH EXCEED SRM 53-10-01 FIG 1 LIMIT.  ANGLE REPAIRED PER SRM 51-40-03 FIG 2.  CIC APPLIED IAW EO M-5100-2780-1.
